# SDR CALA2017051501445

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 77,427 hours, 8,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R LAV 101, EMERGENCY LIGHTS LOWER EDGE BROKEN / HANGING. REPOSITIONED AND SECURED. OPN CHK'D - OK.
